MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® 9NC 0.129M PLUS BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® 9NC 0.129M PLUS BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 363080
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vacutainer® plus citrate tube, an unspecified number of samples were underfilled.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: b.5 describe event or problem: it was reported while using the bd vacutainer® 9nc 0.129m plus blood collection tubes, an unspecified number of samples were underfilled.There was no health impact or consequences reported.D1: medical device brand name: bd vacutainer® 9nc 0.129m plus blood collection tubes d4.Medical device catalog #: 363080 d4.Medical device lot #: 5015927 d4.Medical device expiration date: 15-jan-2026 h4.Device manufacture date: 31-jul-2025 d.4 udi#: (b)(4).D9: device available for evaluation: yes h.3 device eval by manufacturer? yes d9: returned to manufacturer on: 20-aug-2025 investigation summary bd received three samples for investigation, which were inspected with no issues identified.Additionally, 100 retained samples were inspected with no visible defects found.Functional tests were conducted on 10 retained samples, and all tubes were found to be within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: no fill/no vacuum.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using the bd vacutainer® 9nc 0.129m plus blood collection tubes, an unspecified number of samples were underfilled.There was no health impact or consequences reported.

Brand Name
BD VACUTAINER® 9NC 0.129M PLUS BLOOD COLLECTION TUBES
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22646760
Report Number9617032-2025-01381
Device Sequence Number21023411
Product Code JKA
UDI-Device Identifier30382903630807
UDI-Public(01)30382903630807(17)250731(10)5015927
Combination Product (Y/N)N
Initial Reporter CountryNP
PMA/510(K) Number
K013971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Catalogue Number363080
Device Lot Number5015927
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown